Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Peak points for hypo-Dirichlet algebras

Author: S. J. Sidney
Journal: Proc. Amer. Math. Soc. 26 (1970), 431-436
MSC: Primary 46.55
MathSciNet review: 0264403
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A proof is given of a theorem limiting the number of points not in the Choquet boundary for certain uniform algebras. In the hypo-Dirichlet case the argument reduces to a short proof that every point is in the Choquet boundary. Also, a lemma is presented which describes, for certain subalgebras of codimension one in a uniform algebra, a relation between certain spaces of real functions associated with the original algebra, and the corresponding spaces associated with the subalgebra.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55

Additional Information

Keywords: Peak point, hypo-Dirichlet algebra, Choquet boundary, uniform algebra
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society